Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 204613, 9 pages
http://dx.doi.org/10.1155/2011/204613
Research Article

Weak Subdifferential in Nonsmooth Analysis and Optimization

Department of Mathematics, Yasar University, 35100 Izmir, Turkey

Received 29 June 2011; Accepted 2 August 2011

Academic Editor: Mark A. Petersen

Copyright © 2011 Şahlar F. Meherrem and Refet Polat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Şahlar F. Meherrem and Refet Polat, “Weak Subdifferential in Nonsmooth Analysis and Optimization,” Journal of Applied Mathematics, vol. 2011, Article ID 204613, 9 pages, 2011. https://doi.org/10.1155/2011/204613.